# SDR AALA20100505TUL11

- Difficulty date: May 5, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N594AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53284
- Aircraft time: 59,179 hours, 24,753 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Skate Angle
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HAS A CRACK IN LOWER SKATE ANGLE BETWEEN LEFT PYLON AND FUSELAGE AT CANT FRAME AT STATION 1463.  INSTALLED REPAIR DOUBLER PER AARD 54-20-00-1.
